U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

What makes pamidronate infusion sometimes cause a cough?

1 doctor answer1 doctor weighed in
Dr. David Sneid
Endocrinology 41 years experience
Cough is a: Not uncommon side effect of pamidronate, but is usually not severe and resolves spontaneously without permanent damage. Don't know if the exact cause is known.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 41-year-old member asked:
1 doctor answer3 doctors weighed in
A 39-year-old member asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 22, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.